On some generalizations of normality

Main Article Content

Pratibha Bhat
Ananga Kumar Das


Interrelation among various existing variants of normality is discussed. The situation in which the class of nearly normal spaces contains the class of (weak) \(\theta\)-normality is shown. A factorization of normality in presence of Hausdorff space is provided. Further, subspaces and preservation under mappings are also studied.

Article Details

How to Cite
Bhat, P. ., & Das, A. K. . (2022). On some generalizations of normality. Journal of Advanced Studies in Topology, 6(4), 129–134. Retrieved from http://www.m-sciences.com/index.php/jast/article/view/184
Research Articles